# SDR AALA201612309004

- Difficulty date: December 29, 2016
- Submitted: January 3, 2017
- Operation: Air carrier
- Aircraft: N837AW
- Make and model: Airbus A319-132
- Aircraft serial: 2595
- Aircraft time: 35,821 hours, 16,284 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Dislodged
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DISLODGED EMERGENCY LIGHT UNIT AT SEAT 13C.  REPLACED THE EMERGENCY LIGHT HOUSING IAW CMM 25-22-52.
